# SDR CALA2024110502802

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 13,374 hours, 4,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK, M1695, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK (REF AAR NR 1000018398)REMOVED AND REPLACED POWER SUPPLY, M1695, IAW B737 AMM 33-51-06- 960-803, OPS CHECK GOOD.
